# SDR AALA202301181576

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 74,770 hours, 9,437 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Part number: 0FV8940A06M15
- Condition: Damaged
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR LATCH DOES NOT OPEN / CLOSE PROPERLY. REPLACED CLOSURE SEAL PER AMM 25-45-80. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
